An Integral Equation and a General Existence Theorem for Harmonic Functions.
Commentarii mathematici Helvetici, Tome 38 (1963), pp. 284-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1963__38_139276,
author = {Leo Sario},
title = {An {Integral} {Equation} and a {General} {Existence} {Theorem} for {Harmonic} {Functions.}},
journal = {Commentarii mathematici Helvetici},
pages = {284--292},
year = {1963},
volume = {38},
zbl = {0132.30601},
url = {http://geodesic.mathdoc.fr/item/CMH_1963__38_139276/}
}
Leo Sario. An Integral Equation and a General Existence Theorem for Harmonic Functions.. Commentarii mathematici Helvetici, Tome 38 (1963), pp. 284-292. http://geodesic.mathdoc.fr/item/CMH_1963__38_139276/